Some extremal problems for a class of functions which is star-shaped in the direction of the real axis
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1964), pp. 126-130
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1964_4_a16,
author = {G. K. Privalova and L. K. Saran},
title = {Some extremal problems for a~class of functions which is star-shaped in the direction of the real axis},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {126--130},
year = {1964},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1964_4_a16/}
}
TY - JOUR AU - G. K. Privalova AU - L. K. Saran TI - Some extremal problems for a class of functions which is star-shaped in the direction of the real axis JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1964 SP - 126 EP - 130 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1964_4_a16/ LA - ru ID - IVM_1964_4_a16 ER -
%0 Journal Article %A G. K. Privalova %A L. K. Saran %T Some extremal problems for a class of functions which is star-shaped in the direction of the real axis %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1964 %P 126-130 %N 4 %U http://geodesic.mathdoc.fr/item/IVM_1964_4_a16/ %G ru %F IVM_1964_4_a16
G. K. Privalova; L. K. Saran. Some extremal problems for a class of functions which is star-shaped in the direction of the real axis. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1964), pp. 126-130. http://geodesic.mathdoc.fr/item/IVM_1964_4_a16/